# SDR IPXA2024031371410

- Difficulty date: February 26, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 31,515 hours, 21,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146N5391
- Condition: Corroded
- Location: Bs 1580-1620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT - RH SIDE TRANSITION PANEL HAS EXFOLIATION CORROSION ARROUND TIE DOWN FITTINGS AT STA 1620, 1600 AND 1580 INSTALLED DOUBLER AND TRANSITION PANEL I.A.W. B757-200 S.R.M. 51-40-02-OG.
